MathSciNet Relay Station
MathSciNet bibliographic data
MR2221126 35Q40 (35B65 35J10)
Ruzhansky, Michael; Sugimoto, Mitsuru A smoothing property of Schrödinger equations in the critical case. Math. Ann. 335 (2006), no. 3, 645–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement